Jump to content
Paul Edwards

Abiraterone And Enzalutamide may cause Cognitive Impairment and Depression

Recommended Posts

Paul Edwards

Joel Nowak of Malecare reports on an abstract presented at the 2016 American Society of Clinical Oncology (ASCO) Scientific Meeting about how abiraterone (brand name Zytiga) and enzalutamide (brand name Xtandi) may cause cognitive impairment and mood changes.

 

Interestingly the research showed that these side effects were more prevalent with enzalutamide than with abiraterone.

 

Click on this link to read the Malecare report..

Share this post


Link to post
Share on other sites
Kezza2
Patients need to be better informed on the side effects or potential side effects of different treatments / drugs by the specialists prescribing them.  That way we may be able to avoid some of them becoming an issue.
 
I am receiving abiraterone on a clinical trial and my blood pressure has gone through the roof. When I questioned the prescribing doctor, I was told this is a common side effect of abiraterone.  Surely we could have been pre-emptive rather than wait for it to become a major issue. Had I known I would have been a bit more proactive in monitoring it earlier.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...